# SDR DALA2025111308329

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 90,488 hours, 23,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, RAMP REPORTED DENT 32.5 INCHES AFT OF L2 DOOR.   DAMAGE EVALUATED & MEASUREMENTS SENT TO ENGINEERING. SIDEWALL PANELS 19A & 20A REMOVED FOR EXCESS 785626. REINSTALLED SIDEWALL PNLS 19A & 20A 715532. C/W SECTIOIN 1 FERRY FLT PREP PER ER/A 630409-14 REV A 785626. REPAIRED DENT PER ER/A 630449-14 REV ORIGIINAL ON N/R LOG 1299616. (7676587)
